Certified Medical Magazine by WMA, ACSA, HON
First monthly period after medical abortion
30
0
Menu

First monthly period after medical abortion

  1. Audreywinnie
    Audreywinnie

    I had a medical abortion on the 7th of November. The pregnancy was 3 weeks old and I had bleeding on the 10th of November, could the bleeding be my monthly period? and how long should I wait before the hcg in my body would fully decrease?

    11/17/2017 at 3:23 pm
    Reply
  2. Dear audreywinnie,

    It is very unlikely that the bleeding you experienced on the 10th of November was your menstrual period. It was probably a side effect of the medical abortion. As for your hCG levels, the time period it takes for the pregnancy hormone to decrease varies from woman to woman and can be extended up to 15 days or more.

    Visit the following topics to learn more about this:
    Positive test 2 weeks and 2 days after abortion
    3 weeks post medical abortion and positive test
    Positive 4 weeks after an abortion

    Or you can get more information in the following post: hCG Levels After a Miscarriage or a Medical Abortion.

    I hope I have been able to help,

    Best wishes

    11/22/2017 at 3:14 pm
    Reply